Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

Abstract Title:

Simvastatin-induced lupus erythematosus.

Abstract Source:

South Med J. 1998 Sep ;91(9):873-4. PMID: 9743064

Abstract Author(s):

R Khosla, A N Butman, D F Hammer

Article Affiliation:

Wright State University School of Medicine, Department of Medicine, Dayton, Ohio, USA.

Abstract:

We report the case of a 79-year-old man who had onset of fatigue, myalgia, and pleuritic chest pain 3 months after initiation of therapy with simvastatin. He had signs of pleuropericarditis due to simvastatin-induced lupus erythematosus. This should alert clinicians to this possible adverse effect of simvastatin and other statins.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2018 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.